# SDR AALA200803169

- Difficulty date: December 22, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 87,478 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 17647
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT BATTERY PACK FOR SEAT ROWS RIGHT 10 TO 17 HAS FUSE BLOWN.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
